Patient :In November I had unprotected sex and took plan b a few hours later, a few days later I accidentally had unprotected sex and took plan b again. A week later I got my period for a few days ending November 16th but it was 2 weeks early. I havent gotten my period since should I be concerned
Thanks for the query.
I understand your concern.
The bleeding you got in the middle of the month could be withdrawal bleeding due to emergency pill.
As you got withdrawal bleeding after second episode of intercourse there is less possibility of pregnancy.
Emergency pill can alter the menstrual cycle because of the high dose of hormones in it.
You shouldn't use emergency pills more frequently as it can affect hormonal levels and fertility in long run.
There should be at least two months gap between two pills.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.